RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Rozhkovskaya, Tamara Nikolaevna

Statistics Math-Net.Ru
Total publications: 6
Scientific articles: 6

Number of views:
This page:56
Abstract pages:92
Full texts:52
Candidate of physico-mathematical sciences

http://www.mathnet.ru/eng/person147104
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1989
1. T. N. Rozhkovskaya, “Convex sets in $W_p^1(\Omega)$ and their normal cones. Applications to variational inequalities”, Sibirsk. Mat. Zh., 30:5 (1989),  163–175  mathnet  mathscinet  zmath; Siberian Math. J., 30:5 (1989), 793–802  isi
1988
2. T. N. Rozhkovskaya, “One-sided problems with convex constraints for quasilinear parabolic operators”, Sibirsk. Mat. Zh., 29:5 (1988),  198–211  mathnet  mathscinet  zmath; Siberian Math. J., 29:5 (1988), 846–857  isi
1986
3. T. N. Rozhkovskaya, “Unilateral problems for parabolic quasilinear operators”, Dokl. Akad. Nauk SSSR, 290:3 (1986),  549–552  mathnet  mathscinet  zmath
1985
4. T. N. Rozhkovskaya, “Unilateral problems for elliptic operators with convex constraints on the gradient of the solution. II”, Sibirsk. Mat. Zh., 26:5 (1985),  150–158  mathnet  mathscinet  zmath; Siberian Math. J., 26:5 (1985), 750–757  isi
5. T. N. Rozhkovskaya, “Unilateral problems for elliptic operators with convex constraints on the gradient of the solution. I”, Sibirsk. Mat. Zh., 26:3 (1985),  134–146  mathnet  mathscinet  zmath; Siberian Math. J., 26:3 (1985), 414–424  isi
1983
6. T. N. Rozhkovskaya, “On one-sided problems for nonlinear operators with convex constraints on the gradient of the solution”, Dokl. Akad. Nauk SSSR, 268:1 (1983),  38–41  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021